Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Tensor products and joint numerical range


Author: A. T. Dash
Journal: Proc. Amer. Math. Soc. 40 (1973), 521-526
MSC: Primary 47A10
DOI: https://doi.org/10.1090/S0002-9939-1973-0336380-9
MathSciNet review: 0336380
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that the joint numerical range of the tensor product of several operators is the cartesian product of their numerical ranges.


References [Enhancements On Off] (What's this?)

  • [1] A. T. Dash, Joint spectra, joint spectral sets and joint numerical range, Ph.D. Thesis, University of Toronto, 1969.
  • [2] -, Joint spectra, Studia Math. (to appear). MR 0336381 (49:1156)
  • [3] J. Dixmier, Les algèbres d'opéprateurs dans l'espace Hilbertien, Gauthier-Villars, Paris, 1969.
  • [4] N. Dekker, Ph.D. Thesis, Amsterdam, 1969.
  • [5] A. T. Dash and M. Schechter, Tensor products and joint spectra, Israel J. Math. 8 (1970), 191-193. MR 41 #5992. MR 0261377 (41:5992)
  • [6] A. Guichardet, Tensor products of $ C\ast$ -algebras, Lecture Notes Series, nos. 12, 13, Aarhus Universitet, Mathematisk Institut, Denmark, 1969.
  • [7] P. R. Halmos, A Hilbert space problem book, Van Nostrand, Princeton, N.J., 1967. MR 34 #8178. MR 0208368 (34:8178)
  • [8] F. TREVES, Topological vector spaces, distributions and kernels, Academic Press, New York, 1967. MR 37 #726. MR 0225131 (37:726)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A10

Retrieve articles in all journals with MSC: 47A10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1973-0336380-9
Keywords: Algebra of operators, tensor products, convex sets, joint spectrum, joint numerical range, double commutant, commutative Banach algebra, universal property
Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society